Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Lower shin swollen and bruised, numbness at the hurt sight

i was playing soccer got studded in the lower shin it is swolen and bruised but i still have full movement of the foot and am able to put presure on it my may concern is where i was studded is complteley numb it feels as if someone has put numbing cream on it and has shown no sign of improving and it happened a couple of days ago now and was wondering what that may be and if i should see a doctor?
Asked On : Wed, 16 May 2012
Answers:  2 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to hcm
thanks for the query
you can take any medication containing diclofenac and serratiopeptidase for 4 to 5 days.check diclofenac hypersensitivity before talking the medication
if possible get an x ray of the leg
it will take 4 to 5 days to heal
if it is still paining you can contact your doctor
take care
Answered: Wed, 16 May 2012
I find this answer helpful
General & Family Physician Dr. Aparna Kohli's  Response
Thanks for writing in.
In your case, it seems that a nerve has either been injured or compressed which is leading to sensory loss in your knee. I would want an Xray of the knee joint to be done so that we can pick up a hairline fracture and an examination to be done to rule out any other nerve injuries that you might have missed. I think you should see a physician, although this should get better on its own, if you have no other issues.
Hope this helps
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor